question-icon

Can Astymin Syrup Be Abruptly Discontinued During Pregnancy?

default
Posted on Wed, 23 May 2018
Question: i am 29 years old.21 weeks pregnant.taking folinext gold and iron tablets after breakfast and calcium tablet after lunch.recently i started astymin syrup(multi vitamin syrup) from 18th week.i am taking this syrup after lunch and dinner.now iwould like to stop taking this syrup.can i stop taking this syrup suddenly or should i continue through out my pregnancy?if i stop taking this syrup does it cause any harm to my baby?please clarify my doubt.is it compulsory to take this syrup through out pregnancy once started?does it cause any harmful effect on my baby when i stop taking this syrup?please answer.thank u.
doctor
Answered by Dr. Rakhi Tayal (31 minutes later)
Brief Answer:
Nothing worrisome.

Detailed Answer:
Hello,
Thanks for posting your query.
I have gone through your query,you can stop syrup according to your will,there is no harm in if you continue the syrup or stop it suddenly or gradually.If you stop it than than you can take fruits or fruit juices.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal


Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 14031 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can Astymin Syrup Be Abruptly Discontinued During Pregnancy?

Brief Answer: Nothing worrisome. Detailed Answer: Hello, Thanks for posting your query. I have gone through your query,you can stop syrup according to your will,there is no harm in if you continue the syrup or stop it suddenly or gradually.If you stop it than than you can take fruits or fruit juices. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal